Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Flare on forehead, gets red and itchy. Given antibiotics. Will it be okay?

Hi, I have a spot on my forehead that flares up once every like six months. It s right above my left eye. It starts out being red and itchy and then it starts to get raised up and fill with puss. Over the course of a couple days it becomes a very large bump. I ve had this twice before and went to my doctor. He prescribed me an antibiotic and gave me muniprocin to put on it. I can t remember what the antibiotic was called. Once I start the antibiotic and muniprocin, the puss starts to come out and get crusted. It s yellowish in color. Eventually the spot scabs up and heals, but it takes a few weeks for it to completely heal. I want to know what is causing this and how it can be avoided. Originally my doctor told me it was a pimple that got infected, but that can t be the case since this is the third time it s happened in the exact same spot. I know for a fact I didn t have a pimple there and didn t pick anything. Thanks for your help!
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
it may be bacterial infection or may be cyst that recurrent
you need to consult dermatologist
do not pick or popped it as it increase infection chance
mupirocin is good one and could be continue
in higher sugar level it may recur
avoid sweet and sour food
i hope i answered your question
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor